On the interconnection among Helly, Radon and Carathéodory numbers in lattices with a balanced skeleton
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1992), pp. 17-22
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_11_a3,
author = {A. P. Zolotarev},
title = {On the interconnection among {Helly,} {Radon} and {Carath\'eodory} numbers in lattices with a~balanced skeleton},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {17--22},
year = {1992},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_11_a3/}
}
TY - JOUR AU - A. P. Zolotarev TI - On the interconnection among Helly, Radon and Carathéodory numbers in lattices with a balanced skeleton JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1992 SP - 17 EP - 22 IS - 11 UR - http://geodesic.mathdoc.fr/item/IVM_1992_11_a3/ LA - ru ID - IVM_1992_11_a3 ER -
A. P. Zolotarev. On the interconnection among Helly, Radon and Carathéodory numbers in lattices with a balanced skeleton. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1992), pp. 17-22. http://geodesic.mathdoc.fr/item/IVM_1992_11_a3/